# SDR SWAA2022030826930

- Difficulty date: May 17, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT TRACKS HAVE CORROSION ON BOTTOM / REPLACED FIRST OFFICERS SEAT TRACKS; VERIFIED EFFECTIVE PER IPC 25-11-51-09; WILL BE INSTALLED ON SWA TASK CARD 753-330-00-014 PAGE 4. TAG WN6233; TAG WN0758; TAG WN6479; AND TAG WN 6081
